# SDR HALA2013060700076

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 18,944 hours, 45,466 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 3910797513
- Part serial: B0136
- Condition: Failed
- Location: Mlg
- Part time: 161 hours, 365 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF REPORT OF FOD FROM TIRE ON LT MAIN AREA.  REPLACED NR 3 MAIN TIRE IAW AMM32-41-01, SPIN CHECK GOOD NR3 PSA 195, NR4 PSI 190.  NR3 MAIN TIRE SPRAY DEFLECTOR BENT.  R & R SPRAY DEFLECTOR OF RT MLG IAW AMM 32-13-11.  SECURITY CHECK GOOD.  OK FOR SERVICE.  RT WING INBD T/E DAMAGE.  REPAIRED IAW SRM 57-00-01-2R-1, REPAIR 1.  FOUND DENT APPROX 7" X 5" X .165" ON BOTTOM SIDE OF RT FLAP INBD T/E PANEL APPROX 17" FROM INBD END ABOVE T/E. HFEC DENT NO CRACKS NOTED.  ACCOMPLISHED E105-481176-INI INSTALLED SILVER DOT.
